| Catalog Number |
RBYPOD4 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.This report is associated with mfr report number: 3005168196-2019-01342.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery using pod4s.During the procedure, the physician experienced resistance and was unable to advance a pod4 through a lantern delivery microcatheter (lantern) to the target vessel; therefore the pod4 was removed.It was reported that the same issue occurred with another pod4.The procedure was completed using a ruby coil and same lantern.There was no report of an adverse effect to the patient.